# SDR ASOA20130107208

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 239
- Aircraft time: 30,970 hours, 23,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
